# SDR CVG2009F00000

- Difficulty date: December 24, 2008
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N885TW
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20037
- Engine: Hnywl AS90711A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 21195761011
- Part serial: 54V0036
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB-OUT, AT 2000 FT AGL, LT ENGINE BEGAN HAVEING FLUCTUATIONS OF +/- 2 PERCENT N1 AND A "L ENG MINOR FAULT" CYAN CAS MESSAGE WAS NOTED.  CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  THE ENGINE WAS NOT SHUTDOWN.  CREW PERFORMED STATIC TAKEOFF PWR GROUND RUN AND NO DISCREPANCIES WERE NOTED.  DEFERRED ENGINE MINOR FAULT IAW MEL 73-00-01 CAT A, EXPIRES IN 125 FLIGHT HOURS.  ACFT RETURNED TO SERVICE.  NO DISCREPANCY NOTED ON SUBSEQUENT FLIGHT.  MX REPLACED ENGINE 1 ECU, CHANNEL A.  (K)
